# SDR AALA2019120429006

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 65,354 hours, 29,231 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 AND R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
